# SDR SWAA2025100313505

- Difficulty date: September 11, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR; BETWEEN S-8 AND S-9 RIGHT; INTERNAL STUB FRAME CRACKED; NOTED BY HFEC ABOVE SEAL DEPRESSOR<[01] REMOVED CRACKED INTERNAL STUB FRAME AT R1 DOOR; BETWEEN S-8 AND S-9 AND REPLACED WITH NEW STUB FRAME; P/N 141A8370U13 TAG# WN 51731; IAW SRM 51-40-02-0G-0 AND BOEING DGW 141A8370 REV:D ;141A8380 REV: -
